Editorial comment on “A Note on the Equivalence of the Conjectural Variations Solution and the Coefficient of Cooperation” by Escrihuela-Villar, M., The B.E. Journal of Theoretical Economics. Volume 15, Issue 2, Pages 473–480, 2015

Ronald Peeters*

*Corresponding author for this work

Research output: Contribution to journalErratum / corrigendum / retractionsAcademic

185 Downloads (Pure)
Original languageEnglish
Pages (from-to)435
Number of pages1
JournalThe B.E. Journal of Theoretical Economics
Issue number1
Publication statusPublished - Jan 2016

Cite this